Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

destinyrose

Veteran Member
  • Total Reviews

    0
  • Content Count

    152
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About destinyrose

  • Rank
    Member

Profile Information

  • Gender
    Female
  1. It's been a while but I'm glad to see that things are going well with you!!
  2. Thought I'd update... it's been about 5 months post accutane and things are continuing to go well for me! I have been free and clear since the last post!!! My skin is a bit shiny again but not nearly as shiny as the 'skate face' I used to have. No side effects whatsoever. I have a follow up with the derm just to discuss everything. I'll post after that.
  3. Hi Summit, I replied to your question on my post but I just wanted to let you know that I still have a dry right eye from time to time and it has been 2 months post Accutane. Are you taking any supplements like vitamin c, e, omega-3?? I hear those and others can take away the joint pain. I did not have joint pain during my course and believe that it has something to do with my vitamins. If you look at my blog you will see a link, you have to scroll down (I discuss to where on the page) to r
  4. Hi Summit, thanks for stopping by! I am really excited about my clear skin! I am glad you asked me this question. My eyes are still dry by the end of the night if I continue to wear my contacts. I notice that my right eye is drier than my left, but is not noticeable everyday and is not as bad as when I was on Accutane. I am hoping that this goes away but it is the only symptom that is left from Accutane, which is not a huge deal so I'm not complaining. It has been just about 2 months since
  5. Glad to hear that things are continuing to go well with your skin! My skin unfortunately still has red marks but it's ok because a good cover-up does the trick. Can't wait to see your pics.
  6. Good news, no breakouts! This is so weird to me but I am very happy. I have been cutting down the bad food because I don't want to jinx the clear skin... that, and I am gaining weight. I would like to take this time to thank everyone that read my blog and wished me well! Thanks so much for checking up on me Devendralover, Sunrise25, Nali_Blessed, and osugirl. You kept my spirits high during some hard times. I loved reading your posts as well.
  7. Another 3 months, best to be sure I guess! I had lost a lot of my eyelashes towards the end and after I finished accutane. I think they are just starting to grow back but still do fall out pretty easily if I touch them too much.
  8. You will only get to read this in a few weeks but... your skin looks great! You are really lucky to have such a great skin tone. I still have red marks which don't want to fade. I know what you mean about this site. I find that although I have been away for a bit I always come back to this site. Thank you for keeping up with me as well!!
  9. Thanks for the encouragement Devendralover! Ok so a couple of days ago when I was feeling the smoothness of my face (a new bad habit) I came across a tiny bump. I was shocked so I looked in the mirror and low and behold it was a tiny blemish. It lasted one day and was gone but I was in disbelief. I have been eating like crap lately since I no longer break out from chocolate. I have noticed some weight gain because of this... back to the healthy diet. My eyes aren't as dry this week and my
  10. You are almost there!! Just know that all of your feelings are amplified while on this stuff. It will be over sooo soon!!
  11. I can say that I have not had any breakouts, but didn't expect them either. My skin is starting to thicken again, which is slowly minimizing the depth of the scarring. My eyes continue to be dry, especially by the end of the night. I am not as emotional about things as I was a few weeks ago and realize that yes, in every journey there is a light at the end of the tunnel but it's usually never a direct passage. The red marks continue to lighten but I find that it's a slow process. I am glad
  12. Hi Osugirl, I haven't noticed any shedding outside of the normal amount. I have noticed that my eyelashes are thinning out a bit though and continue to do so. I am thinking that things should start getting a bit better after the Accutane is fully out of my system. In the meantime I will start taking my supplements again to see if they help (Omega-3, Vitamin E, and folic acid). If after a month you continue to notice that you are losing hair I would consult with your derm.
×